Characterization of the existence of solutions for Hamilton-Jacobi equations in ergodic control problems with applications

M. Arisawa, H. Ishii, P. L. Lions

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We give a characterization of the existence of bounded solutions for Hamilton-Jacobi equations in ergodic control problems with state-constraint. This result is applied to the reexamination of the counterexample given in [5] concerning the existence of solutions for ergodic control problems in infinite-dimensional Hilbert spaces and also establishing results on effective Hamiltonians in periodic homogenization of Hamilton-Jacobi equations.

Original languageEnglish
Pages (from-to)35-50
Number of pages16
JournalApplied Mathematics and Optimization
Volume42
Issue number1
DOIs
Publication statusPublished - 2000 Jul
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this